Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 575014, 13 pages
http://dx.doi.org/10.1155/2012/575014
Research Article

Strong Convergence Theorems for the Generalized Split Common Fixed Point Problem

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 9 January 2012; Accepted 17 February 2012

Academic Editor: Rudong Chen

Copyright © 2012 Cuijie Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cuijie Zhang, “Strong Convergence Theorems for the Generalized Split Common Fixed Point Problem,” Journal of Applied Mathematics, vol. 2012, Article ID 575014, 13 pages, 2012. https://doi.org/10.1155/2012/575014.